I haven’t updated my blog about my weight loss for one reason only. I cant loose any. When I dropped my steroid dose to almost nothing I lost 11 pounds immediately. They fell off. Since then I have not lost a single pound. Not a single stickin pound. I weigh myself every morning. And every morning it says the same damn thing. I haven’t actually gained anymore but that’s hardly enough to console me right now. And even though the puffiness in my face and double chin( its a family thing!) is almost gone, my stretch marks still continue to increase.
My new doctor lifted up my arm and pointed at my stretchmarks and said it was just because of the prednisone. I asked her if there was anything I could do about the weight. I’ve been dieting for months. I’ve been eating an ungodly amount of fruits and vegetables. Practically drowning myself in water. I’ve been swimming several times a week. I had six weeks of physical therapy, and not a single pound is gone!
She said there’s really not much to be done. She said it can take up to nine months after you are completely off the steroids to start loosing weight. Every time I feel like I get close to a goal, another longer one comes along.
I think I want to go back to the awful doctor I went to when I first got sick. At least I could get some diet pills. Bleh. But I know, I know. There is no easy fix. Im just extremely extremely disappointed. It was a bad visit altogether.
I had a visit with my endochronologist about my thyroid. It went from being a bit undersized to a bit oversized. But he still dosnt think its bad enough to be on medication for. He dosnt think it’s affecting my weight. So I dont know what the problem is. Surely it shouldnt take this long to loose weight. I dont know what else to do.
Filed under: Complaints, disability, Medications, R.A., rheumatoid arthritis, weight | Tagged: arthritis, disappoinment, doctors visit, exercise, medication, physical therapy, prednisone, R.A., rheumatoid, rheumatoid arthritis, thyroid, weight gain, weight loss | 1 Comment »